# SDR CA000714024

- Difficulty date: March 2, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF34C92
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: 733929
- Condition: Failed
- Location: Propeller Hub
- Component: Propeller Hub, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HUB MOUNTING DOWEL STUD WAS STRIPPED DUE TO AN EXCESSIVE TORQUE AT INSTALLATION.  HUB S/N 733929 REMOVED FROM SERVICE AND REPLACED BY S/N 775546.  (X)
